# SDR AALA201509299003

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 54,997 hours, 20,270 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Water System
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 498 DURING CRUISE, RECEIVED FUEL CTR TANK PUMP 2 LOW PRESS WARNING WITH PUMP 1 ALREADY ON MEL.  UNABLE TO TRANSFER FUEL OUT OF CTR TANK, DIVERTED.  ACCOMPLISHED TSM 28-21-00-810-829A, FOUND BOTH CTR PUMP GFI TRIPPED DUE TO WASTE WATER LEAK FROM FWD GALLEY.  REPAIRED LEAK IAW AMM 38-32-41 & CLEANED ELEC CONNECTORS & HARNESS IAW ESPM 20-55-40 50.  RESET GFI, OPERATIONAL CHECKED GOOD.
